# SDR FDEA201603101194

- Difficulty date: March 10, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1156, FUSELAGE SKIN LAYER HAS ONE EACH FASTENER HOLE WITH A CRACK INDICATION AT LONGERON 39L.  REPAIRED IAW EA 8-5310-T0324512.
